# SDR SWAA2012060604708

- Difficulty date: May 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6544547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE CRACKED AT BS 727, BETWEEN LBL 10 AND LBL 19.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
